# SDR 2007UALA04693

- Difficulty date: November 14, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 56,647 hours, 21,062 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Malfunctioned
- Location: Pax O2 System
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AUTO DEPLOYMENT OF PASS O2 SYSTEM THE FOLLOWING DOORS DID NOT OPEN 14ABC, 14DEF, AND 16 DEF.
